José Alfredo Amor Montaño, Compacidad en la lógica de primer orden y su relación con el teorema de completud
Bibliographic Data
| ID | 22329595 |
|---|---|
| Authors | Atocha Aliseda (0000-0003-2706-9844, Universidad Nacional Autonoma de Mexico, corresponding author) |
| Year | 1999 |
| Volume | 31 |
| Issue | 93 |
| Pages | 117-124 |
| Publication date | 1999-12-13 |
| Open Access | Yes |
| Type | ARTICLE |
| Venue | Critica (JOURNAL) |
| Journal identifiers | ISSN: 0011-1503 • E-ISSN: 1870-4905 |
| Publisher | Universidad Nacional Autonoma de Mexico (PUBLISHER • MX) |
| DOI | 10.22201/iifs.18704905e.1999.833 |
| OpenAlex | W3011328403 |
| Language | ES |
José Alfredo Amor Montaño, Compacidad en la lógica de primer orden y su relación con el teorema de completud
Art · Humanities · Logic, programming, and type systems · Logic, Reasoning, and Knowledge
| Highly cited | No |
|---|